Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 12, Issue 2, Fall 1984  pp. 285-317.

Some remarks on local spectral theory

Authors E. Albrecht (1) and R. D. Mehta (2)
Author institution: (1) Fachbereich Mathematik, Universitaet des Saarlandes, D-6600 Saarbruecken, West Germany.
(2) Department of Mathematics, Sadar Patel University, Vallabh Vidyanagar-388 120, India.


Contents    Full-Text PDF